# SDR DALA2024100209622

- Difficulty date: September 30, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N570DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0048
- Aircraft time: 19,566 hours, 2,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER EXIT LT L1 IN VIEW. R/R L1 DOOR EVAC AREA LT PER A350-A-52-12-73. CHECKS NORMAL. FAULT CLEARED. (LP# 6629613)
